Do you take emoquette? If so, what is your personal experience with it? THX!?
I'm especially interested on its effect on mood swings, weight gain, acne, and concentration/memory.
Asked by Ricky Coles 6 months ago.
EMOQUETTE tablets are indicated for the prevention of pregnancy in women who elect to use oral contraceptives as a method of contraception. Oral contraceptives are highly effective. The oral contraceptive Emoquette is equivalent to several different birth control pills, such as Solia and Ortho-Cept. It works by preventing ovulation and also causes changes in the cervical mucus and endometrium. Although most women have no problems with this medication, side effects are possible, such as breakthrough bleeding and breast tenderness. As with any medicine, side effects are possible with Emoquette. However, not everyone who uses the contraceptive will experience problems. In fact, most women tolerate it quite well. If side effects do occur, in most cases, they are minor and either require no treatment or are treated easily by you or your healthcare provider. Serious reactions are less common. Common side effects of Emoquette include but are not limited to: Nausea Vomiting Breakthrough bleeding or spotting between periods Breast tenderness Headaches Migraines or other severe headaches Problems with your heart valves Diabetes Yellowing of the whites of the eyes or skin (jaundice) during a prior pregnancy or oral contraceptive use High cholesterol Gallbladder disease Depression Liver disease, such as liver failure, cirrhosis, hepatitis, or liver tumors Cancer (or if you have had cancer in the past) Unexplained vaginal bleeding. Answered by Sunday Taboada 6 months ago.
Seeing how two people of different beliefs, can justify their beliefs in the exact same method, it shows me how fake a belief can be, since both cannot be true, at least not from their own reasoning. (And if they both are true and separate exclusive truths, it would show that neither is the only truth) Of course the other side would just say the experience of the other is a lie, fake, or a deception. Dead right on how pitiful it seems that a person who genuinely seeks something of this nature cannot find it though. Though that in itself isn't a logical justification of disbelief, of course a theist will say you weren't dedicated enough. The whole conflicting personal experiences issue is a contributing factor for me though. All people can't be right (and say the others are wrong). Answered by Inocencia Lujano 6 months ago.
Is emoquette birth control the same as reclipsen?
My pharmacist gave me emoquette instead I dont know if its the same or if he gave me the wrong one
Asked by Silas Trebesch 6 months ago.
Yup. Emoquette is the generic version of Reclipsen. Answered by Carmelina Angis 6 months ago.
I am taking Emoquette birth control and have a question?
I have been taking Emoquette for about a month and a week now. I started the first sunday after my period. I had unprotected sex but found out the day was when my ovulation started. So is it likely that I would get pregnant?
Asked by Chanel Corolla 6 months ago.
The pill inhibits (stops) ovulation that's one of three ways in which it works. Your chances of pregnancy are as normal on any pill around 0.05% when taken effectively.. By rights your fine. Answered by Shannon Thatch 6 months ago.
Emoquette ?? Have any of yu heard of this BC?
Ladies is this Birth control sound familiar , how is it ? I really need help , I need BC. ASAP to re-regulated cycle , I was prescribed this for anovulation but I'm hearing horrible reviews plz help !!! Thanks
Asked by Tristan Candido 6 months ago.
Yes, I have heard of this birth control Answered by Julienne Soria 6 months ago.
Is it ok if the pharmacy gives me a different brand of birth control than i am prescribed?
I have been taking birth control for two months and just transferred my prescriptions from Walgreens to Rite Aid. I have been taking Reclipsen for the last two months but when I picked up my new refill from Rite Aid, they gave me Emoquette. They are both 28 day pills, so does it matter that the brand has changed?...
Asked by Sumiko Helmcamp 6 months ago.
I have been taking birth control for two months and just transferred my prescriptions from Walgreens to Rite Aid. I have been taking Reclipsen for the last two months but when I picked up my new refill from Rite Aid, they gave me Emoquette. They are both 28 day pills, so does it matter that the brand has changed? Will I have different side effects from the new brand? Should I call to correct this? Answered by Heath Branes 6 months ago.
it's fine. reclipsen is the generic form of emoquette. in other words, they're the same thing with different names. chances are your body won't react differently. Answered by Genevie Zaborac 6 months ago.
A bc pill other than sprintec?
And just because it sucked let me add, I bloated so much that I needed new pants for the three weeks I was on the pill-- only able to wear my old ones on my period
Asked by Ardelle Coletta 6 months ago.
I've been on sprintec three months and a few days into the forth had to stop it. I'm so hungry all the time no matter what I eat it hurts and I've gained 10 lbs. I'm exhausted, I used to run several miles a week and couldn't make it half a mile. My feet cramp and I get head aches for the first time in my life. It's severely messed up my bowels ( not fun already having ibs and celics) and worst of all I couldn't stand my bf of three years- he just annoyed me and i had NO sex drive. 2 days off of it ALL gone. I need a new bcp so if anyone is on one that hasn't had those side effects let me know. Yaz is too expensive as I have Aetna insurance. Answered by Floretta Conchas 6 months ago.
Emoquette or Reclipsen Answered by Keva Friedman 6 months ago.
Could i be pregnant ?
ok so about a few weeks ago i had sex with my bf unprotected but a week before that i started the birth control pill Emoquette so one night i spend the night we woke up in the morning and had sex again but i didnt take my bc pill becuase i didnt have it with me. i end up missing that day. so i have irregular...
Asked by Lucila Christinsen 6 months ago.
ok so about a few weeks ago i had sex with my bf unprotected but a week before that i started the birth control pill Emoquette so one night i spend the night we woke up in the morning and had sex again but i didnt take my bc pill becuase i didnt have it with me. i end up missing that day. so i have irregular periods and i got on bc to regulate my pds the doctor said i should recieve my period in 2 weeks and 7 months ago when i was on it i took it for two weeks and got A period but this time im on my third week and havent gottin it yet. ive been experiencing alot of cramping on and off for about 4 days now round my lower stomach then ill get cramps that feels like its up higher they feel like period cramps but i havent received my period yet. my nipples have been sore for about a week through out most of the day and now im haveing upper back pain. one day i was smoking and my stomach started to hurt so bad i got dizzy and almost passed out could i be pregnant or does it have something to do with the birth control ? Answered by Jackqueline Allenson 6 months ago.
Which birth controls are on recall?
Is ortho tri cyclen lo being recalled?
Asked by Elisha Mavromatis 6 months ago.
Yaz,Emoquette, Orsythia, Previfem, and Tri-Previfem oral contraceptives Answered by Nigel Napolitano 6 months ago.
Did i have a miscarriage?
your answer isnt very helpful. you must not be able to read. This period im having is not like anyother period. It is heavly blood clots and just had my period 2 weeks ago. so why would i have it again. please dont waste my time if you are not going to help me
Asked by Sheri Ahrns 6 months ago.
I am on birth control Emoquette and i take it everyday but not at the same time. I had my period about 3 weeks ago and it ended about 2/12 weeks ago. I had sex with my boyfriend the day it ended... and now im bleeding again. It started last night out of no where. I was at the bar with my boyfriend and i went to the bathroom and there was decent bleeding ( my first day for my period is usually just spotting. so this is unusual.) Today there is very heavy thick clots. my back hurts as well. im just wondering if this is my period or did I have an early miscarriage? if i took a pregnancy test now would it still show positive? ( if i was pregnant Answered by Etsuko Vroman 6 months ago.
Hey If you had miscarried then you would still have a positive pregnancy test as there would still be hCG (pregnancy hormone) in your urine. It maybe a side-effect of your birthcontrol. If your concerned go to your GP and explain whats happened Hope this helped Zoe (Sister Midwife and mother of 2) Answered by Deangelo Fingerhut 6 months ago.
No? You started your period again Answered by Albert Concannon 6 months ago.
No, its ur period. Too soon for a miscarriage. Sometimes my period ms are clotty Answered by Gertha Lamphier 6 months ago.